# SDR UIEA2020102702318

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102451
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA HAS CORRODED SHEAR TIE AT BS 1175 BL 0.  SHEAR TIE AT STA 1175 BL 0 FOUND TO HAVE 100% MATERIAL LOSS AND OUT OF LIMITS, IAW B767 SRM 53-00-07-1A-2.  REMOVED AND REPLACED SHEAR TIE, IAW BOEING DWG 140T2102 REV FR C.
